Duality orbits of non-geometric fluxes
Version of Record online: 9 MAY 2012
Copyright © 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Fortschritte der Physik
Volume 60, Issue 11-12, pages 1123–1149, November 2012
How to Cite
Dibitetto, G., Fernández-Melgarejo, J.J., Marqués, D. and Roest, D. (2012), Duality orbits of non-geometric fluxes. Fortschr. Phys., 60: 1123–1149. doi: 10.1002/prop.201200078
- Issue online: 2 NOV 2012
- Version of Record online: 9 MAY 2012
- Manuscript Accepted: 15 APR 2012
- Manuscript Received: 13 APR 2012
- Manuscript Revised: 13 APR 2012
- Netherlands Organisation for Scientific Research (NWO). Grant Number: VIDI grant
- ERC Starting Independent Researcher. Grant Number: 259133 – ObservableString
- Spanish Ministry of Education FPU. Grant Number: AP2008-00919
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!